# SDR UF6A980519

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING DAILY INSPECTION, THE FORWARD F/A EMERGENCY FLASHLIGHT WAS FOUND INOPERABLE.  MAINTENANCE REMOVED AND REPLACED POWER PACK.  SYSTEM OPS CHECKED GOOD.  (X)
